Toggle Main Menu Toggle Search

Open Access padlockePrints

Quantified versions of Ingham’s theorem

Lookup NU author(s): Dr David SeifertORCiD



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Wiley-Blackwell Publishing Ltd., 2016.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Chill R, Seifert D

Publication type: Article

Publication status: Published

Journal: Bulletin of the London Mathematical Society

Year: 2016

Volume: 48

Issue: 3

Pages: 519-532

Print publication date: 01/06/2016

Online publication date: 08/04/2016

Acceptance date: 25/02/2016

Date deposited: 14/10/2019

ISSN (print): 0024-6093

ISSN (electronic): 1469-2120

Publisher: Wiley-Blackwell Publishing Ltd.


DOI: 10.1112/blms/bdw024


Altmetrics provided by Altmetric